# SDR CALA2025010900062

- Difficulty date: January 6, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 65,280 hours, 23,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT FIRST CLASS SEATS INOP. SUPPORT TASK N SA EMX N/R 00185. REMOVED AND REPLACED BATTERY PACK AT M1674 AND OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-825.
